# SDR SCNA98001

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3520 · Passenger Oxygen System
- Part: Encoder
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN DROP FOR A SEAT REMOVAL, OXYGEN PANEL AT 8D DID NOT DEPLOY.  REMOVED AND REPLACED UNDERSEAT ENCODER AT SEAT 8D PERFORMED OXYGEN DROP AGAIN, OPS CHECKED GOOD.
